# SDR SWIA2020040749988

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N273SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000735
- Aircraft time: 4,529 hours, 2,891 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, G
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT GOT A HYDRAULIC SYSTEM 2 ADVISORY MESSAGE -LOW QUANTITY.  QUANTITY WAS INDICATING 20 PERCENT.  OVER THE NEXT 10 MINUTES QUANTITY WENT TO 0 AND WE COMPLETELY LOST SYSTEM 2. COMPLETED QRH PROCEDURE AND DIVERTED TO SFO PER MAINTENANCE REQUEST.  GEAR WAS MANUALLY EXTENDED AND A NORMAL LANDING WAS COMPLETED.  WE WERE TOWED TO THE GATE.  FLUID WAS AT ZERO FOR 25 MINUTES.  FLIGHT 3570 - FILED CLOSED   FOUND THE #2 ENGINE DRIVEN PUMP NACELLE PRESSURE LINE TO HAVE A CRACK IN  IT AT THE LOWER B-NUT  FITTING AREA REMOVED AND REPLACED THE HYDRAULIC SYSTEM EDP PRESSURE NACELLE LINE ASSY IN REFERENCE TO THE ERJ 175 AMM. SERVICED THE #2 HYDRAULIC SYSTEM RESERVOIR IN REFERENCE TO THE ERJ 175 AMM PERFORMED LEAK CHECKS NO LEAKS NOTED. ALSO   PERFORMED THE ENGINE -DRIVEN PUMP RUNS DRY INSPECTION/CHECK REFERENCE FORWARD DISCREPANCY  PLEASE REFERENCE AML 414520  PLEASE REFERENCE AML 414521 FOR MX PERFORMED
